MathSciNet Relay Station
MathSciNet bibliographic data
MR466490 28A65 (58F20)
Parry, William; Williams, R. F. Block coding and a zeta function for finite Markov chains. Proc. London Math. Soc. (3) 35 (1977), no. 3, 483–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement